Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Need medication for abdominal cramps post diagnosis of yeast infection

Good day Doctor, I started taking perle contraceptive at the start of my last period and from then I have had weeks of abdominal cramps. I know I normally have such cramp when my period is near because I have yeast infection. Should I stop taking the pills?
Mon, 2 Sep 2019
Report Abuse
General & Family Physician 's  Response
Hello,

There is no need to stop medication due to cramps during menstruation. The cramps pain usually high around first two days of menstruation. You can take Meftal Spas like anti spasmodic medication during menstruation for three days.

If you have yeast infection as per history than topical Clotrimazole tablet can be put high in vagina. The oral Fluconazole also can be prescribed. You can consult gynecologist for detailed discussion regarding that.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Parth Goswami, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Combined oral contraceptive pill


Need medication for abdominal cramps post diagnosis of yeast infection

Hello, There is no need to stop medication due to cramps during menstruation. The cramps pain usually high around first two days of menstruation. You can take Meftal Spas like anti spasmodic medication during menstruation for three days. If you have yeast infection as per history than topical Clotrimazole tablet can be put high in vagina. The oral Fluconazole also can be prescribed. You can consult gynecologist for detailed discussion regarding that. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Parth Goswami, General & Family Physician